# SDR AALA202009199012

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 0863
- Aircraft time: 56,379 hours, 32,806 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Decoder
- Condition: Inoperative
- Location: Interphone Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EVALUATION COMMAND HORN SOUNDED CONTINUOUSLY IN THE COCKPIT AND CABIN.  COULDN'T COMMUNICATE WITH CABIN USING THE INTERPHONE SYSTEM.  REMOVED AND REPLACED DECODER UNIT, REF AMM 23-73-00.
